Two-dimensional differential transform for partial differential equations

Ming Jyi Jang, Chieh Li Chen, Yung Chin Liu

Research output: Contribution to journalArticlepeer-review

206 Citations (Scopus)

Abstract

The differential transform is a numerical method for solving differential equations. In this paper, we present the definition and operation of the two-dimensional differential transform. A distinctive feature of the differential transform is its ability to solve linear and nonlinear differential equations. Partial differential equation of parabolic, hyperbolic, elliptic and nonlinear types can be solved by the differential transform. We demonstrate that the differential transform is a feasible tool for obtaining the analytic form solutions of linear and nonlinear partial differential equation.

Original languageEnglish
Pages (from-to)261-270
Number of pages10
JournalApplied Mathematics and Computation
Volume121
Issue number2-3
DOIs
Publication statusPublished - 2001 Jun 15

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Two-dimensional differential transform for partial differential equations'. Together they form a unique fingerprint.

Cite this